Artboard 1 apply Artboard 1 copy 2 Mount_Logo_Primary_RGB Mount_Logo_Primary_RGB give Artboard 1 copy 3 info link Mount_Logo_Primary_RGB Artboard 1 Artboard 2 Artboard 1 visit
Back
person rolling out yoga mat

Health & Fitness

Take advantage of everything the Mount's Health and Fitness programs have to offer!  We are here to support your mind, body, and spirit, through encouraging healthy eating habits, mindfulness, yoga, circuit training, fitness classes, and cardio programs.  We can also help you set up a program that you can do on your own.

Lisa Martin

Assistant Director – Campus Recreation, Fitness Coordinator

+ (301) 447-3810

Fitness Areas in the ARCC

The following areas of the ARCC are available for use by the Mount Community and ARCC Members.

Fitness Classes

The Mount offers a full schedule of in-person fitness classes!  The new session of classes begins on Tuesday, May 31, 2022 unless otherwise noted.

  • CYCLE EXPRESS - Thursdays, 5:30-6 p.m.: Enjoy a 30-minute heart-pumping, sweat-producing, indoor cycle class.  Great for those with limited time and those who may not feel ready for the 60-minute class.  You control the resistance on your bike to make the pedaling as easy or difficult as you choose.
  • GENTLE YOGA - Tuesdays 6-7 p.m.: Improve how you look and feel with a relaxing 60-minute class that focuses on gentle poses. This class will strengthen your core, improve posture, increase your balance and flexibility, strengthen and tone muscles, and relieve joint pain. All levels are welcome.  Begins June 7.
  • INDOOR CYCLE - Tuesdays, 9-10 a.m. and 5:30-6:30 p.m.,  and Thursdays 6:30-7:30 a.m.: Instructors will guide you through several workout phases, including warm-up, steady up-tempo cadences, sprints, climbs, and cool-downs. You control the resistance on your bike to make the pedaling as easy or difficult as you choose. Constant adjustment is normal. All you'll need is workout clothes, a towel (to wipe your face), a water bottle, and lots of positive energy.  The Thursday class will begin on June 8.
  • 1/2 PUMPED - Thursdays 6:15-6:45 p.m.:  30 minutes of your favorite barbell workout focusing on the compound, multi-joint lifts—the same great exercises and music as the 60-minute class creating thrilling results.
  • PUMPED - Mondays 5:30-6:30 p.m. and Wednesdays 6:30-7:30 p.m.:  A barbell workout that incorporates functional strength training by using weights and bodyweight in every movement plane.  The safe, motivating exercises and great music create a thrilling results-based fitness class experience.
  • RESTORATIVE YOGA - Wednesdays 10-11 a.m.:  A relaxed, healing yoga practice focusing on slow movements, gentle flows, breathing, and meditation.  Begins June 8.
  • STEP & STRENGTH - Mondays 9-10 a.m.:  Improve coordination, build confidence, increase your energy, become stronger, and sleep better by participating in this 60-minute workout incorporating cardio conditioning, muscular training, and flexibility.  Enjoy the energetic music and choreography that uses the STEP and risers along with various strength training equipment such as tubing, bands, and free weights.  All equipment is provided.  Everyone is welcome.  Begins June 13.
  • TONE & CORE - Wednesdays, 5:30-6:15 p.m.: Tone your upper body, lower body, and core with exercises using your body weight, resistance tubing, mini bands, and barbells.
  • ZUMBA® - Tuesdays 4:30-5:15 p.m.:  A 45-minute total workout combining all elements of fitness - cardio, muscle conditioning, balance, and flexibility, boosted energy, and a serious dose of fabulous each time you leave class.  Once the Latin and World rhythms take over, you'll see why Zumba® Fitness classes are often called exercise in disguise.

Summer 2022 Fitness Class Schedule

Special Notes

Download the printable group fitness schedule

DAY CLASS TIME
Monday STEP & STRENGTH with Lisa 9-10 a.m.
Monday PUMPED with Stephanie 5:30-6:30 p.m.
Tuesday INDOOR CYCLE with Lisa 9-10 a.m.
Tuesday ZUMBA® with Chastidy 4:30-5:15 p.m.
Tuesday INDOOR CYCLE with Deb 5:30-6:30 p.m.
Tuesday GENTLE YOGA with Becca 6-7 p.m.
Wednesday INDOOR CYCLE with Lisa 6:30-7:30 a.m.
Wednesday RESTORATIVE YOGA with Laurie 9-10 a.m.
Wednesday TONE & CORE with Deb 5:30-6:15 p.m.
Wednesday PUMPED with Stephanie 6:30-7:30 a.m.
Thursday CYCLE EXPRESS with Deb 5:30-6 p.m.
Thursday 1/2 PUMPED with Deb 6:15-6:45 p.m.

Download the printable group fitness schedule

Fitness Class Fees

ARCC Membership Information
Participant Type Fee
Mount Student Summer Unlimited Pass FREE
Mount Community Summer Unlimited Pass $25
ARCC Member Summer Unlimited Pass $40
Non-Member Summer Unlimited Pass $55
Drop-in fee $5/class
ARCC Membership Information